# SDR FDEA202403250368

- Difficulty date: March 25, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 81,456 hours, 31,599 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 1136218119
- Part serial: NA
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT ZONE 230 FLOORBOARD PANEL 231MFF DAMAGED.  FABRICATED ZONE 230 FLOORBOARD 231MFF ON VT MAE TRAVELER T24/1740237 IAW DWG SRZ-  25-005 REVISION "R".  MAJOR REPAIR
